Jump to content
Important Survey - Please Participate ×

Only feel normal when taking benzos


[An...]

Recommended Posts

About three months ago I suddenly developed extreme insomnia, anxiety, panic attacks, brain fog, weight loss and rapid heart beat. Every blood test (including thyroid) has been normal (with the exception of a very elevated DHEA-S). It got so bad that I had to take medical leave from work. Once very concerning symptom is that my brain feels tingly/hot (even though I don't have a fever), like I have an excess of adrenaline running through it 24/7, and this combined with the intense brain fog prevents me from sleeping or even doing normal things like talking to friends or cooking for myself.

 

Since then I've been taking benzos (xanax, clonazepam, or lorazepam) because they're the only thing that stop my brain from feeling "hot" and they make me feel normal again, sometimes even 2-3 days after I take them. I realize my situation is different from most of the people here, but I feel I can learn from the strategies of how to feel normal again without benzos.

Link to comment
Share on other sites

Hello AnxiousAnn, Welcome to BenzoBuddies!

 

It's strange, as I was reading your list of symptoms I thought, well yes, these are symptoms of withdrawing from benzo's, but you were describing your issues before starting them.  The problem is, once your body becomes tolerant to and dependent on benzo's, these are the symptoms you'll be faced with on top of your existing symptoms, this concerns me.

 

You mention several benzo's, are these prescribed to you by a Dr and can you tell us what amounts you're taking and how often?  Are you interested in tapering from them, if so we can help you.  You can also learn some coping tools many of us use to get through this, so whatever you decide, you can learn here.

 

If you're interested in tapering, please check out the Planning your Taper board.

 

If you'd like to connect with others who are suffering symptoms, feel free to start a thread on the Withdrawal Support (during your taper) board.

 

We're glad you're here and look forward to learning more about your situation.

 

Pamster

 

Link to comment
Share on other sites

×
×
  • Create New...